# SDR AALA20060783

- Difficulty date: October 5, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 591009127AC
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BNA - ON POST FLIGHT FOUND BIRD STRIKE ON RADOME.  RADOME PUNCTURED AND RADAR ANTENNA DENTED.  REPLACED RADOME AND RADAR ANTENNA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
